# SDR ASOA2013101009188

- Difficulty date: September 16, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N834AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7254
- Aircraft time: 36,665 hours, 31,954 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN CARGO BAY BETWEEN FS 574.00 TO 621.00 ON LBL 36.00 THE CARGO DOOR CUTOUT FLOOR SUPPORT AROUND FLOORBOARD ATTACHMENT HOLES IS CORRODED.  REMOVED CORRODED CARGO COMPARTMENT FLOOR SUPPORT IAW SRM 51-42-06 AND 51-42-21.  INSTALLED NEW CARGO COMPARTMENT FLOOR SUPPORT IAW SRM 51-42-06 AND SRM 51-42-21 AND REO 601R-53-61-1574.
